# SDR HNAA2015111900341

- Difficulty date: November 18, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N329EN
- Make and model: Dhav DHC8311
- Aircraft serial: 290
- Aircraft time: 50,042 hours, 58,661 cycles
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 6100 · Propeller System
- Part: Propeller
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER ROTATION, EXPERIENCED STRONG VIBRATION, NR 2 PROP ASSY.  RETURNED IMMEDIATELY TO THE FIELD.  ON ROLLOUT, GOT NR 2 DC GEN CAUTION LIGHT. ON TAXI WAY SHUTDOWN NR 2 ENGINE.  ALL ENGINE AND PROP PARAMETERS GOOD.
